# SDR 97UAL900095

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Part number: D5237134000251
- Condition: Lack Of Lube
- Location: Cargo Door
- Part time: 10,352 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO PDX DUE TO AFT CARGO DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT WAS DISPATCHED WITH THE CARGO DOOR HANDLE FLUSH AND THE DOOR INDICATION LIGHTS NORMAL, HOWEVER, THE DOOR FLAPPER PANEL MOST LIKELY DID NOT SPRING BACK TO THE FLUSH POSITION.  THE AIRCRAFT RETURNED TO THE FIELD WHERE THE DOOR HANDLE WAS FOUND PROTRUDING AND THE FLAPPER PANEL WAS NOT FAIRED.  THE DOOR MECHANISM WAS LUBED AND OPERATED NORMALLY.  NO FURTHER DEFECTS HAVE BEEN FOUND.
